# SDR UPS08852130

- Difficulty date: April 13, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT NOSE TUNNEL CEILING STIFFENER IS BULGED AND HAS POPPED RIVETS STA - 32 RBL 40.  REMOVED DAMAGED, FABBED AND INSTALLED REPAIR DOUBLER AND FILLER IAW, SRM 51-1-8, 51-1-21.
